# SDR SWAA2022081122234

- Difficulty date: June 23, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847+9; BS 847+15. / [01] ENTERED MEASUREMENTS;[02] PARTIAL ON STEP 1.;[03] PARTIAL ON STEP 2.;[04] VERIFIED CORRECTIVE ACTION 2-3.;[05] PARTIAL ON STEP 3. FAULT TTG8Q00D6D40 COMPLETE.;[06] VERIFIED CORRECTIVE ACTION 5 COMPLETED;[07] SIGNED FOR PARTS;[08] VERIFIED STEP 7 COMPLETED;[09] VERIFIED STEP 7 COMPLETED AND VERIFIED MEASUREMENT TABLE COMPLETE;[10] CERTIFIED
